# SDR HEEA202310030001

- Difficulty date: October 3, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N940PH
- Make and model: Skrsky S92A
- Aircraft serial: 920206
- Aircraft time: 9,201 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 9225014805103
- Part serial: B10400210
- Condition: Inoperative
- Location: Nose
- Part time: 9,940 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING FCP'S FOR 940 (LANDING GEAR WARNING SYSTEM FCP  4.62) THE NOSE LANDING GEAR FAILED TO EXTEND.  WE CONFIRMED THE INDICATION WITH TOWER THEN PERFORMED THE EMERGENCY PROCEDURE WITH NO POSITIVE RESULTS.
